Volume 34, Number 1
Previous Issue Next Issue

Juan-juan Ji & Lan-fang Zhang

10.13447/j.1674-5647.2018.01.01

Commun. Math. Res., 34 (2018), pp. 1-14.

Full PDF 168 881 Abstract

Hong-qiang Tu & Hui-fang Liu

10.13447/j.1674-5647.2018.01.02

Commun. Math. Res., 34 (2018), pp. 15-22.

Full PDF 203 915 Abstract

Lun-qun Ouyang, Qiong Zhou, Jin-wang Liu & Yue-ming Xiang

10.13447/j.1674-5647.2018.01.03

Commun. Math. Res., 34 (2018), pp. 23-35.

Full PDF 167 859 Abstract

Yue Yin, Liang Zhao & Qin-qin Gu

10.13447/j.1674-5647.2018.01.04

Commun. Math. Res., 34 (2018), pp. 36-46.

Full PDF 163 907 Abstract

Zhen Xiong

10.13447/j.1674-5647.2018.01.05

Commun. Math. Res., 34 (2018), pp. 47-53.

Full PDF 167 893 Abstract

Yu Qiao & Jia Zhao

10.13447/j.1674-5647.2018.01.06

Commun. Math. Res., 34 (2018), pp. 54-64.

Full PDF 161 866 Abstract

Dong Guo & Zong-tao Li

10.13447/j.1674-5647.2018.01.07

Commun. Math. Res., 34 (2018), pp. 65-76.

Full PDF 164 830 Abstract

Yong-jie Piao

10.13447/j.1674-5647.2018.01.08

Commun. Math. Res., 34 (2018), pp. 77-88.

Full PDF 154 809 Abstract

Xin-ming Yan & Meng Sun

10.13447/j.1674-5647.2018.01.09

Commun. Math. Res., 34 (2018), pp. 89-96.

Full PDF 152 833 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard